MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number SYNERGY RESECTION SHAVER CONSOLE
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/31/2024 it was reported by a sales representative via (b)(4) that an ar-8305 synergy resection shaver console had an electrical short and displayed critical error while smoke came from the machine.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(control board) this evaluation determined that the reported event occurred due to a resistor r94 failure on the control board resulting from an overcurrent condition caused by issues investigated and addressed in capa-00063.

Brand Name
SYNERGY RESECTION SHAVER CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19987755
Report Number1220246-2024-07173
Device Sequence Number7048195
Product Code HWE
UDI-Device Identifier00888867123854
UDI-Public00888867123854
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RESECTION SHAVER CONSOLE
Device Catalogue NumberAR-8305
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown